Young Girl Falls Ill After Taking Non Prescribed Medication In Timperley

Posted by

Police are warning people about the dangers of taking other people’s medication after a young girl became poorly after taking a depression tablet in Timperley.

Screenshot 2017-04-05 at 3.59.14 PM.png

The drug that he or she used was called Xanax which is a tablet to treat panic disorders and general anxiety.

With the stress of exams and other things, it will cause lots of worry, and anything that helps the symptoms may mean some vulnerable people taking medication that was not prescribed for them, we suggest you do not do this at all! do not accept any medication from someone else, only take what you are prescribed no matter what the situation is.

If you are having issues at school, at college or anywhere for that matter we further suggest you pop down to your GP as soon as you can, do not be frightened or ashamed, they deal with many people young and old who are in the same position as yourself, and they are fully trained to deal with your issues.

 

 

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s